# SDR DALA2024082208351

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0513350) INITIAL INSPECTION: NICK ON SKIN (INTERNAL SIDE) ON STA 743 BTW S-27L AND S-27R AT AFT CARGO COMPARTMENT. SKIN (INTERNAL SIDE) ON STA 743 BTW S-27L AND S-27R AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 619929-14 REV. ORIGINAL.
